hrcak mascot   Srce   HID

Prethodno priopćenje

Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy

Dubravka Šepić Grahovac
Goran Bajek
Dinko Vitezić
Lidija Tuškan Mohar
Antonija Ružić Baršić
Tanja Grahovac
Snježana Bajek

Puni tekst: engleski, pdf (119 KB) str. 1291-1294 preuzimanja: 149* citiraj
APA 6th Edition
Šepić Grahovac, D., Bajek, G., Vitezić, D., Tuškan Mohar, L., Ružić Baršić, A., Grahovac, T. i Bajek, S. (2011). Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy. Collegium antropologicum, 35 (4), 1291-1294. Preuzeto s https://hrcak.srce.hr/75661
MLA 8th Edition
Šepić Grahovac, Dubravka, et al. "Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy." Collegium antropologicum, vol. 35, br. 4, 2011, str. 1291-1294. https://hrcak.srce.hr/75661. Citirano 13.11.2019.
Chicago 17th Edition
Šepić Grahovac, Dubravka, Goran Bajek, Dinko Vitezić, Lidija Tuškan Mohar, Antonija Ružić Baršić, Tanja Grahovac i Snježana Bajek. "Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy." Collegium antropologicum 35, br. 4 (2011): 1291-1294. https://hrcak.srce.hr/75661
Harvard
Šepić Grahovac, D., et al. (2011). 'Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy', Collegium antropologicum, 35(4), str. 1291-1294. Preuzeto s: https://hrcak.srce.hr/75661 (Datum pristupa: 13.11.2019.)
Vancouver
Šepić Grahovac D, Bajek G, Vitezić D, Tuškan Mohar L, Ružić Baršić A, Grahovac T i sur. Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy. Collegium antropologicum [Internet]. 2011 [pristupljeno 13.11.2019.];35(4):1291-1294. Dostupno na: https://hrcak.srce.hr/75661
IEEE
D. Šepić Grahovac, et al., "Dilemma of Antiepileptic Drugs Withdrawal in Symptomatic Epilepsy", Collegium antropologicum, vol.35, br. 4, str. 1291-1294, 2011. [Online]. Dostupno na: https://hrcak.srce.hr/75661. [Citirano: 13.11.2019.]

Sažetak
A successful treatment of epilepsy depends on numerous factors such as etiology, genetics and environmental impact.
An exact diagnosis, treatment and an adequate selection of antiepileptic drugs (AED) are important from the very beginning.
The patient with symptomatic epilepsy caused by the brain tumor (low-grade astrocytoma in the left parietal lobe,
surgically removed 17 years after the first manifestation of illness) is presented in this study. He has been seizure free for
6 years. The represented case study deals with the risk-benefit analysis of the discontinuation of the prescribed antiepileptic
treatment that has lasted for 23 years.

Ključne riječi
epilepsy; brain tumor; antiepileptic drugs; withdrawal

Hrčak ID: 75661

URI
https://hrcak.srce.hr/75661

Posjeta: 281 *